Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3745
Title: New Filbert and Lilbert matrices with asymmetric entries
Authors: Bozdağ, Hacer
Kılıç, Emrah
Akkuş, İlker
Keywords: Hilbert matrix
Filbert matrix
LU-decomposition
q-Pochhammer
backward induction
Issue Date: Apr-2020
Publisher: De Gruyter
Source: Bozdağ, H., Kiliç, E., & Akkus, I. (2020). New Filbert and Lilbert matrices with asymmetric entries. Mathematica Slovaca, 70(2), 289-296.
Abstract: In this paper, two new analogues of the Hilbert matrix with four-parameters have been introduced. Explicit formulæ are derived for the LU-decompositions and their inverses, and the inverse matrices of these analogue matrices.
URI: https://hdl.handle.net/20.500.11851/3745
https://doi.org/10.1515/ms-2017-0351
ISSN: 0139-9918
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.